Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alvin1989

Stopping and Continueing

Recommended Posts

Well, I am in week three, and I eventually got used to the BP till the point that it would not get itchy anymore, but due to the fact that I was forced to pause the regimen for 1 day, itchiness came back when I applied. Why is it so? Should I reduce the amount or still keep on going with 1 and a half fingers? Please Help! :confused:

Share this post


Link to post
Share on other sites

Your skin is probably just still adjusting. If you think you can, just keep going. If it's too uncomfortable, though, you can try using a little less for a few days and then go back to slowly increasing the amount of BP you're using.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×